# SDR AU000557

- Difficulty date: July 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: C6WM140031
- Condition: Corroded
- Location: Wing Misc
- Part time: 28,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING STRUT CORRODED IN AN AREA LOCATED APPROXIMATELY 355.6 MM (14 INCHES) OUTBOARD FROM THE LOWER ATTACHMENT FITTING ON THE AFT WEB.  FOUND DURING INSPECTION IAW AD/DHC6/58 AND SB 6-474.  (X)
